Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30458
H∞ Approach to Functional Projective Synchronization for Chaotic Systems with Disturbances

Authors: J. H. Park, S. M. Lee, H. Y. Jung

Abstract:

This paper presents a method for functional projective H∞ synchronization problem of chaotic systems with external disturbance. Based on Lyapunov theory and linear matrix inequality (LMI) formulation, the novel feedback controller is established to not only guarantee stable synchronization of both drive and response systems but also reduce the effect of external disturbance to an H∞ norm constraint.

Keywords: Chaotic systems, LMI, functional projective H∞ synchronization

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1069961

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 920

References:


[1] L.M. Pecora, T.L. Carroll, Synchronization in chaotic systems, Phys. Rev. Lett. 64, (1990) 821-824.
[2] G. Chen, X. Dong, From chaos to order: methodologies, perspectives and applications, Singapore: World Scientific, 1998.
[3] C.C. Wang, J.P. Su, Chaos, Solitons Fractals 20 (2004) 967-977.
[4] Ju H. Park, O.M. Kwon, Chaos, Solitons Fractals 23 (2005) 445-450.
[5] X. Wu, J. Lu, Chaos, Solitons Fractals 18 (2003) 721-729.
[6] Ju H. Park, Chaos, Solitons and Fractals 25 (2005) 333-338.
[7] J. Lu, X. Wu, X. Han, J. L¨u, Phys. Lett. A 329 (2004) 327-333.
[8] Ju H. Park, S.M. Lee, O.M. Kwon, Phys. Lett. A 367 (2007) 271-275.
[9] Y.G. Yu, et al., Int. J. Non. Sci. Numer. Simul. 10 (2009) 379-386.
[10] C. Xu, G. Wu, J.W. Feng, W.Q. Zhang, Int. J. Non. Sci. Numer. Simul. 9 (2008) 89-100.
[11] Yi-You Hou, Teh-Lu Liao, Jun-Juh Yan, Phyisca A 379 (2007) 81-89.
[12] J.H. Park, et al., Appl. Math. Comput., 204 (2008) 170-177.
[13] L. Runzi, Phys. Lett. A, 372 (2008) 3667-3671.
[14] H. Du, Q. Zeng, C. Wang, Phys. Lett. A, 372 (2008) 5402-5410.
[15] S. Anton, The H∞ Control Problem, Prentice-Hall, New York, 1992.
[16] G. Qi, S. Du, G. Chen, Z. Chen, Z. Yan, Chaos, Solitons & Fractals, 23 (2005) 1671-1682.